# SDR 2008UALA00665

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 61,466 hours, 7,335 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Condition: Faulty
- Location: Master Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER MAIN STATUS MSG DISPLAYED.  SUSPECT FAULTY BATTERY CHARGER. REPLACED MAIN BATTERY CHARGER PER MM-24-31-02 MAIN BATTERY PER MM24-31-01. OPS CHECKED NORMAL. AC OK FOR SERVICE.
